MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363670
Medical Device Problem Codes Difficult to Remove (1528); Stretched (1601); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 11mar2025.It was reported that the coil was stretched.A 18mm x 40cm 2d interlock-35 coil was selected for use in a hepatic arteriography and transjugular intrahepatic portosystemic shunt procedure.The target location was in the gastric varices.During the procedure, a resistance occurred when delivering the coil, and the coil could not be withdrawn.The coil was then removed with the 5f non-boston scientific contrast catheter.Upon removal, the coil was found to be stretched.The procedure was completed with another of the same device.There were no complications as a result of this event, and the patient was in stable condition following the procedure.However, returned device analysis revealed that the arm of the coil was detached.
 
Additional Manufacturer Narrative
E1 initial reporter facility name: (b)(6).Device evaluation by manufacturer: the device was returned for analysis.Visual and microscopic inspection observed that the main coil, the introducer sheath, and the delivery wire were returned.The main coil was bent and stretched at the coil arm and primary coil section; moreover, the arm of the coil was detached.Dimensional inspection revealed that the components were within specification.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21775352
Report Number2124215-2025-18971
Device Sequence Number9821950
Product Code KRD
UDI-Device Identifier08714729795414
UDI-Public(01)08714729795414(17)260815(10)32225649
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2026
Device Model NumberM001363670
Device Catalogue NumberM001363670
Device Lot Number0032225649
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER: CORDIS 5F
Patient Age56 YR
Patient SexMale
Patient Weight70 KG